首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:MAXIMUM LIKELIHOOD ESTIMATION IN GENERALIZED GAMMA TYPE MODEL
  • 本地全文:下载
  • 作者:Vinod Kumar ; Gaurav Shukla
  • 期刊名称:Journal of Reliability and Statistical Studies
  • 印刷版ISSN:0974-8024
  • 电子版ISSN:2229-5666
  • 出版年度:2010
  • 卷号:3
  • 期号:1
  • 页码:43-51
  • 出版社:Ankur Printing Palace
  • 摘要:In the present paper, the maximum likelihood estimates of the two parameters of ageneralized gamma type model have been obtained directly by solving the likelihood equationsas well as by reparametrizing the model first and then solving the likelihood equations (as doneby Prentice, 1974) for fixed values of the third parameter. It is found that reparametrization doesneither reduce the bulk nor the complexity of calculations. as claimed by Prentice (1974). Theprocedure has been illustrated with the help of an example. The distribution of MLE ofθalongwith its properties has also been obtained
  • 关键词:Generalized Gamma Model; Maximum Likelihood Estimator (MLE); Reliability;Function; Hazard Rate Function
国家哲学社会科学文献中心版权所有